Topic: Stopped abx Fri and not sure what to think?!
Frequent Contributor (1K+ posts)
Member # 23391
I stopped taking antibiotics last Friday to try to get yeast under control and because I just felt toxic.
I continued to take supplements (fish oil, magnesium, B complex, B5, probiotics) and Nystatin.
Sunday my ice pick headaches came raging back and I just felt foggy,
Monday I couldn't get out of bed. That is just not me. BP was 82/56 throughout the day. It moved a point or two and when I got up, it would jump to 140/100. (normal for me is 110/70).
Tuesday I went to see Dr. Not my LLMD, but regular Dr bc in some ways I think he's better. He said my heart was ok. Also said if I backslide to go back on abx right away, but at most to not take more than 1 week break from abx.
Today, my head has been spinning like crazy. Those funny feelings in the back of my head are back and I can't get steady on my feet.
Any thoughts? I seem to be worse this week than I ever have. (5 months into treatment). Could this be from yeast or the Lyme??
I too am sturggling with yeast and had to stop antibiotics. It's been about 2 months now.
I have been on Diflucan for almost a month and can tell a big difference but I the yeast is still an issue.
My yeast issues are almost worse than my lyme symptoms to be honest. I am slowly starting to see some of my old symptoms return but I have definitely had the symptoms that you mention above. Now, I have a terrible rash on both of my hands that I am assuming is yeast die-off.
The monster headache you got from the diflucan was probably a herx. I will stick with it and drink extra lemon water. My first couple of diflucan pills had me bedridden for an entire weekend. I was miserable.
I just added back in Mino, once a day because I understand it is digested in the upper GI tract and shouldn't be an issue with the yeast. I hope so!
A friend of mine that has lyme and is in remission said that she took Spanish Black Radish while on antibiotics and that was enough to keep the yeast away...I am looking into it.
Good luck...stick with the diflucan though. If you have yeast...it will just continue to grow. I don't think Nystatin is strong enough.
Posts: 114 | From Atlanta, GA | Registered: May 2009
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 11449
I always have on hand 3 different kinds of probiotics and usually take them all 1x am and 1x pm so a total of 6 pills daily.
If the quality of what I have is lower or higher depending on what I have most recently ordered, I will increase or decrease the dose accordingly.
It is not required to have 3 awesome probiotics such as ultra flora, theralac, and vsl on board all at the same time although it would be more effective. That combo will set you back 100$ a month just for probiotics.
I usually make sure I have one really good brand on board (vsl, ultra flora, custom, theralac, udos, reuteri) and then match them w/ other less expensive less effective brands such as PB8, Jarrow, and the like.
As fas as the diflucan headache, that's most likely a die off. It works by inhibiting the growth of certain types of fungus so it allows your body to kill off what it can w/o it dealing w/ new production of more candida.
It can be notoriously hard to tolerate, but I would use it for 1-3 months, and rest as needed.
If you feel so bad on it, it's likely doing it's job, or you are so toxic that you are responding to the burden it puts on CP-450 and it has nothing to do w/ yeast (unlikely)
Make sure your nystatin dose is 3 pills am and 3 pills pm, take probiotics 2x day away from abx, use jason mouthwash, try thieves lozenges (good for oral candida) and implement any natural measures as needed.